Well they pretty much give anyone the shot... Umm its last for 3 months .. so every 3 months you go back...You dont get your period while you are on it.. this is why I got off the shot long term use does this ---
Depo Provera is associated with a loss of bone density resulting in an increased risk of osteoporosis. The bone loss appears not to be reversed when the woman goes off Depo Provera. Depo is not recommended for long term use and especially not recommended when the young woman is still growing her bones. Women on Depo are advised to exercise and take in plenty of calcium. If you have taken Depo Provera for more than two years, you might want to get a bone density test.
It gives bone loss... which could make it in pain all the time with your bones.
Good luck.. ☆
Some women love this shot and others like my sister bled the whole time she was on it. Other stories I've heard of are headaches occuring often. Try it out and see how you go.birth control and weight
The shot was a terrible decision for me. My period became so irregular and have been for almost two years even though I only got it one time 3 years ago. I either don't have a period for month or I have have my period 3 time IN one month. It was awful for me. But It is probably different for everyone.Do you get an exam to be put on birth control?
ok thank you everyoneWill birth control make me sterile?